Skip to Main content Skip to Navigation
Journal articles

On Resolvable Mixed Path Designs

Complete list of metadata

https://hal.inria.fr/hal-03189957
Contributor : Jean-Claude Bermond <>
Submitted on : Monday, April 5, 2021 - 4:23:21 PM
Last modification on : Wednesday, April 7, 2021 - 3:23:01 AM

File

84-BHY90-resolvablepaths deign...
Files produced by the author(s)

Identifiers

Collections

Citation

Jean-Claude Bermond, Katherine Heinrich, Min-Li Yu. On Resolvable Mixed Path Designs. European Journal of Combinatorics, Elsevier, 1990, 11 (4), pp.313-318. ⟨10.1016/S0195-6698(13)80132-1⟩. ⟨hal-03189957⟩

Share

Metrics

Record views

4

Files downloads

160